# SDR 97ZZZX3899

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5NB
- Make and model: Beech K35
- Aircraft serial: D5956
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 355241066
- Condition: Corroded
- Location: Lt Ruddervator
- Part time: 5,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 97-06-11, LEFT PUSH ROD WAS FOUND FULL OF WATER.  UPON PAINT REMOVAL IN PREPARATION FOR DYE/PEN INSPECTION, AN APPROXIMATE .25 INCH HOLE WAS FOUND CORRODED THROUGH THE WALL THICKNESS AT THE LOWER FORWARD END OF THE ROD.  THIS AREA WAS NOT VISIBLE DURING NORMAL INSPECTION AS IT HAD NOT YET PENETRATED THE PAINT COATING.  THERE WAS APPROXIMATELY 10 PERCENT OF THE CROSS-SECTION AREA MISSING.
